MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION BIPAP PRO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION BIPAP PRO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DSX600H11
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The capa process identified complaints not being created for quality issues found during third party servicing.Based on a review of records impacted by the identified issue, it was determined that this record needed to be corrected and is now being submitted accordingly.
 
Event or Problem Description
A device was returned to a third-party service center in relation to the voluntary field safety notice and recall notification involving the sound abatement foam used in certain cpap, bipap, and mechanical ventilator devices.During the evaluation, the service center performed a visual inspection and observed evidence of foam degradation.The device powered on successfully, and airflow was verified.The service center was not able to confirm the customer reported allegation.However, visible foam degradation was identified, and the device was scrapped.

Brand Name
DREAMSTATION BIPAP PRO
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key24374892
Report Number2518422-2026-102110
Device Sequence Number17538816
Product Code BZD
UDI-Device Identifier00606959424210
UDI-Public(01)00606959424210
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation 505
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberDSX600H11
Device Catalogue NumberDSX600H11
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2023
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/14/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown